Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted composition operators from α-Bloch space to H ∞ on the polydisc
Journal: Numerical Functional Analysis and Optimization
Volume: 28
Issue: 7-8
First page: 911
Last page: 925
Issue Date: 1-Jul-2007
Rank: M23
ISSN: 0163-0563
DOI: 10.1080/01630560701493222
Let double struk D signn be the unit polydisc of ℂn, φ(z) = (φ1(z), . . . , φn(z)) be a holomorphic self-map of double struk D sign n, and φ(z) a holomorphic function on double struk D sign n. Let H∞(double struk D signn) be the space of all bounded holomorphic functions on double struk D signn and script B sign(double struk D signn) the -Bloch space. Necessary and sufficient conditions for the weighted composition operator φC φ induced by φ(z) and φ(z) to be bounded and compact from script B sign(double struk D signn) to H∞(double struk D signn) are given in this paper. One of our results corrects and extends Theorem 1 in the paper by S. Ohno, Weighted composition operators between H∞ and the Bloch space, Taiwanese J. Math. 2001; 5:555-563.
Keywords: Bloch space | Boundedness | Compactness | Weighted composition operator
Publisher: Taylor & Francis
Project: NNSF of China (no. 10671115)
Specialized Research Fund for the doctoral program of Higher Education (no. 20060560002)
NSF of Guangdong Province (no. 06105648)

Show full item record


checked on Jul 13, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.